# SDR QXEA2020062600196

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 24,720 hours, 26,714 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DAILY SYSTEMS NR 2 ENG FAILED AUTO FEATHER CHECK. REMOVED FROM SERVICE. FOUND FAULT CODES 494AB, 228AB, AND 206AB IN CDS FOR NR 2 ENG. C/W  FIM 61-20-10-810-826. PERFORMED OPS TEST OF PROP AUTO FEATHER AN UPTRIM SYSTEM IAW  AMM 61-20-00-710-810. TEST FAILED ON NR 2 SIDE. SAME CODES. CYCLED A/C POWER. CODES REMAIN. CLEARED PEC FAULTS IAW AMM 61-20-36-070-801. ALL CODES EXCEPT 494 CLEARED. PERFORMED AF TEST AGAIN PER AMM 61-20-00-710-810. TEST PASSED. CLEARED PEC FAULTS AGAIN. 494 NO LONGER SHOWS. RAN NR 2 ENG TWICE WITH NO ISSUES. PERFORMED LAST AF TEST PER SAME AMM. TEST PASS AGAIN. NO FAULTS. NO FURTHER DEFECTS NOTED AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
